# SDR AALA202209029846

- Difficulty date: September 1, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A300*
- Aircraft serial: 6998
- Aircraft time: 18,550 hours, 7,192 cycles
- Engine: Iae V2533A5
- Engine time: 18,550 hours, 7,192 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Sensor
- Part number: 0154JU
- Part serial: PSGCAR6203
- Condition: None
- Location: Zone 400 - Nac/P
- Component: Engine, Iae, V2533A5
- Component part number: V2533A5
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT DIVERTED TO DFW AND DECLARED AND EMERGENCY DUE TO A ENGINE 1 EPR MODE FAULT N1 DEGRADED MODE , MAX N1 ON #1 ENGINE 79.6. FL-310 N1 ON #2 ENG 90.0 CLIMB DETENT.  THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED TSM 73-22-00-810-817-B AND FOUND FAULT CODE T2NAI,. REPLACED P2T2 SENSOR PER TASK CARD 26L40073005 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
